# SDR AALA202305157170

- Difficulty date: May 10, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 41,170 hours, 16,896 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D ENTRY DOOR DIFFICULT TO OPEN / CLOSE. FOUND SCREW ON BOTTOM OF DOOR STRIKING FLOOR FRAME. SECURED SCREW.
